# SDR ASOA201001172

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,770 hours, 11,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT FLOOR LEVEL NEAR SERVICE DOOR MISSING.  REPLACED EMERGENCY EXIT LIGHT SIGN AND COVER NEAR SERVICE DOOR IAW AMM 33-51-05. OPS CK GOOD.   (CLOSED])
